# SDR UALA2012061103191

- Difficulty date: June 11, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 53,592 hours, 20,115 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Condition: Bent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, GEAR WOULD NOT RETRACT, EXPERIENCED A LANDING GEAR SHOCK ABSORBER FAULT ECAM.  FOUND 2 INPUT RODS SLIGHTLY BENT.  REPLACED RODS.  ADJUSTED SENSORS 25GA AND 24GA AND TARGETS FOR SENSORS REF MM 32-31-73.  SWUNG NOSE GEAR SEVERAL TIMES, OPS CKS OK.  NO MESSAGES.
